Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal Basic Information
Journal DOI :
The Korean Mathematical Society
Editor in Chief :
Volume & Issues
Volume 31, Issue 3 - Jul 2016
Volume 31, Issue 2 - Apr 2016
Volume 31, Issue 1 - Jan 2016
Selecting the target year
A NOTE ON THE MODIFIED k-FIBONACCI-LIKE SEQUENCE
Kwon, Youngwoo ;
Communications of the Korean Mathematical Society, volume 31, issue 1, 2016, Pages 1~16
DOI : 10.4134/CKMS.2016.31.1.001
The Fibonacci sequence is a sequence of numbers that has been studied for hundreds of years. In this paper, we introduce the modified k-Fibonacci-like sequence and prove Binet`s formula for this sequence and then use it to introduce and prove the Catalan, Cassini, and d`Ocagne identities for the modified k-Fibonacci-like sequence. Also, the ordinary generating function of this sequence is stated.
HESITANT FUZZY SEMIGROUPS WITH TWO FRONTIERS
Jun, Young Bae ; Lee, Kyoung Ja ; Park, Chul Hwan ;
Communications of the Korean Mathematical Society, volume 31, issue 1, 2016, Pages 17~25
DOI : 10.4134/CKMS.2016.31.1.017
The notion of hesitant fuzzy semigroups with two frontiers is introduced, and related properties are investigated. Relations between a hesitant fuzzy semigroups with a frontier and a hesitant fuzzy semigroups with two frontiers are discussed. It is shown that the hesitant intersection of two hesitant fuzzy semigroups with two frontiers is a hesitant fuzzy semigroup with two frontiers. We provide an example to show that the hesitant union of two hesitant fuzzy semigroups with two frontiers may not be a hesitant fuzzy semigroup with two frontiers.
CODES BASED ON RESIDUATED LATTICES
Atamewoue, Tsafack Surdive ; Jun, Young Bae ; Lele, Celestin ; Ndjeya, Selestin ; Song, Seok-Zun ;
Communications of the Korean Mathematical Society, volume 31, issue 1, 2016, Pages 27~40
DOI : 10.4134/CKMS.2016.31.1.027
We define the notion of a residuated lattice valued function on a set as Jun and Song have done in BCK-algebras. We also investigate related properties of residuated lattice valued function. We establish the codes generated by residuated lattice valued function and conversely we give residuated lattice valued function and residuated lattice obtained by the giving binary block-code.
ON GENERALIZED ZERO-DIFFERENCE BALANCED FUNCTIONS
Jiang, Lin ; Liao, Qunying ;
Communications of the Korean Mathematical Society, volume 31, issue 1, 2016, Pages 41~52
DOI : 10.4134/CKMS.2016.31.1.041
In the present paper, by generalizing the definition of the zero-difference balanced (ZDB) function to be the G-ZDB function, several classes of G-ZDB functions are constructed based on properties of cyclotomic numbers. Furthermore, some special constant composition codes are obtained directly from G-ZDB functions.
GENERALIZATION OF THE FEJÉR-HADAMARD`S INEQUALITY FOR CONVEX FUNCTION ON COORDINATES
Farid, Ghulam ; Rehman, Atiq Ur ;
Communications of the Korean Mathematical Society, volume 31, issue 1, 2016, Pages 53~64
DOI : 10.4134/CKMS.2016.31.1.053
In this paper, we give generalization of the
-Hadamard inequality by using definition of convex functions on n-coordinates. Results given in [8, 12] are particular cases of results given here.
A STUDY OF Q-CONTIGUOUS FUNCTION RELATIONS
Harsh, Harsh Vardhan ; Kim, Yong Sup ; Rakha, Medhat Ahmed ; Rathie, Arjun Kumar ;
Communications of the Korean Mathematical Society, volume 31, issue 1, 2016, Pages 65~94
DOI : 10.4134/CKMS.2016.31.1.065
In 1812, Gauss obtained fifteen contiguous functions relations. Later on, 1847, Henie gave their q-analogue. Recently, good progress has been done in finding more contiguous functions relations by employing results due to Gauss. In 1999, Cho et al. have obtained 24 new and interesting contiguous functions relations with the help of Gauss`s 15 contiguous relations. In fact, such type of 72 relations exists and therefore the rest 48 contiguous functions relations have very recently been obtained by Rakha et al.. Thus, the paper is in continuation of the paper  published in Computer & Mathematics with Applications 61 (2011), 620.629. In this paper, first we obtained 15 q-contiguous functions relations due to Henie by following a different method and then with the help of these 15 q-contiguous functions relations, we obtain 72 new and interesting q-contiguous functions relations. These q-contiguous functions relations have wide applications.
REFINED ARITHMETIC-GEOMETRIC MEAN INEQUALITY AND NEW ENTROPY UPPER BOUND
Adiyasuren, Vandanjav ; Batbold, Tserendorj ; Khan, Muhammad Adil ;
Communications of the Korean Mathematical Society, volume 31, issue 1, 2016, Pages 95~100
DOI : 10.4134/CKMS.2016.31.1.095
In this paper, we establish a new refinement of the arithmetic-geometric mean inequality. Applying this result in information theory, we obtain a more precise upper bound for Shannon`s entropy.
STABILITY OF (α, β, γ)-DERIVATIONS ON LIE C
-ALGEBRA ASSOCIATED TO A PEXIDERIZED QUADRATIC TYPE FUNCTIONAL EQUATION
Eghbali, Nasrin ; Hazrati, Somayeh ;
Communications of the Korean Mathematical Society, volume 31, issue 1, 2016, Pages 101~113
DOI : 10.4134/CKMS.2016.31.1.101
In this article, we considered the stability of the following (
FRACTIONAL DIFFERENTIATION OF THE PRODUCT OF APPELL FUNCTION F
AND MULTIVARIABLE H-FUNCTIONS
Choi, Junesang ; Daiya, Jitendra ; Kumar, Dinesh ; Saxena, Ram Kishore ;
Communications of the Korean Mathematical Society, volume 31, issue 1, 2016, Pages 115~129
DOI : 10.4134/CKMS.2016.31.1.115
Fractional calculus operators have been investigated by many authors during the last four decades due to their importance and usefulness in many branches of science, engineering, technology, earth sciences and so on. Saigo et al.  evaluated the fractional integrals of the product of Appell function of the third kernel
and multivariable H-function. In this sequel, we aim at deriving the generalized fractional differentiation of the product of Appell function
and multivariable H-function. Since the results derived here are of general character, several known and (presumably) new results for the various operators of fractional differentiation, for example, Riemann-Liouville,
-Kober and Saigo operators, associated with multivariable H-function and Appell function
are shown to be deduced as special cases of our findings.
ON A FUNCTIONAL EQUATION ARISING FROM PROTH IDENTITY
Chung, Jaeyoung ; Sahoo, Prasanna K. ;
Communications of the Korean Mathematical Society, volume 31, issue 1, 2016, Pages 131~138
DOI : 10.4134/CKMS.2016.31.1.131
We determine the general solutions
of the functional equation f(ux-vy, uy+v(x+y))
FIXED POINT THEOREMS FOR CONDENSING MAPPINGS SATISFYING LERAY-SCHAUDER TYPE CONDITIONS
Pulickakunnel, Shaini ; Valappil, Sreya Valiya ;
Communications of the Korean Mathematical Society, volume 31, issue 1, 2016, Pages 139~145
DOI : 10.4134/CKMS.2016.31.1.139
In this paper, some new fixed point theorems for condensing mappings are established based on a well known result of Petryshyn. We use several Leray-Schauder type conditions to prove new fixed point results. We also obtain generalizations of Altman`s theorem and Petryshyn`s theorem as well.
SOME STRONG CONVERGENCE RESULTS OF RANDOM ITERATIVE ALGORITHMS WITH ERRORS IN BANACH SPACES
Chugh, Renu ; Kumar, Vivek ; Narwal, Satish ;
Communications of the Korean Mathematical Society, volume 31, issue 1, 2016, Pages 147~161
DOI : 10.4134/CKMS.2016.31.1.147
In this paper, we study the strong convergence and stability of a new two step random iterative scheme with errors for accretive Lipschitzian mapping in real Banach spaces. The new iterative scheme is more acceptable because of much better convergence rate and less restrictions on parameters as compared to random Ishikawa iterative scheme with errors. We support our analytic proofs by providing numerical examples. Applications of random iterative schemes with errors to variational inequality are also given. Our results improve and establish random generalization of results obtained by Chang , Zhang  and many others.
ON GENERALIZED QUASI-CONFORMAL N(k, μ)-MANIFOLDS
Baishya, Kanak Kanti ; Chowdhury, Partha Roy ;
Communications of the Korean Mathematical Society, volume 31, issue 1, 2016, Pages 163~176
DOI : 10.4134/CKMS.2016.31.1.163
The object of the present paper is to introduce a new curvature tensor, named generalized quasi-conformal curvature tensor which bridges conformal curvature tensor, concircular curvature tensor, projective curvature tensor and conharmonic curvature tensor. Flatness and symmetric properties of generalized quasi-conformal curvature tensor are studied in the frame of (k,
)-contact metric manifolds.
ON THE CONJUGACY OF MÖBIUS GROUPS IN INFINITE DIMENSION
Fu, Xi ; Lu, Bowen ;
Communications of the Korean Mathematical Society, volume 31, issue 1, 2016, Pages 177~184
DOI : 10.4134/CKMS.2016.31.1.177
In this paper, we establish some conjugacy criteria of
groups in infinite dimension by using Clifford matrices. This extends the corresponding known results in finite dimensional setting.
ON THEIL`S METHOD IN FUZZY LINEAR REGRESSION MODELS
Choi, Seung Hoe ; Jung, Hye-Young ; Lee, Woo-Joo ; Yoon, Jin Hee ;
Communications of the Korean Mathematical Society, volume 31, issue 1, 2016, Pages 185~198
DOI : 10.4134/CKMS.2016.31.1.185
Regression analysis is an analyzing method of regression model to explain the statistical relationship between explanatory variable and response variables. This paper propose a fuzzy regression analysis applying Theils method which is not sensitive to outliers. This method use medians of rate of increment based on randomly chosen pairs of each components of
-level sets of fuzzy data in order to estimate the coefficients of fuzzy regression model. An example and two simulation results are given to show fuzzy Theils estimator is more robust than the fuzzy least squares estimator.
PRICING OF QUANTO CHAINED OPTIONS
Kim, Geonwoo ;
Communications of the Korean Mathematical Society, volume 31, issue 1, 2016, Pages 199~207
DOI : 10.4134/CKMS.2016.31.1.199
A chained option is a barrier option activated in the event that the underlying asset price crosses barrier or barriers prior to maturity in a specified order. In this paper, we study the pricing of chained options with the quanto property called the "Quanto chained option". A quanto chained option is a chained option starting at time when the foreign exchange rate has the multiple crossing of specified barriers. We provide closed-form formulas for valuing the quanto chained options based on probabilistic approach.